# SDR CA970612012

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2B
- Propeller: Hartzl HCE2YR2
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Nut Channel
- Part number: 404835
- Condition: Separated
- Location: Pax Door
- Part time: 7,130 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE UPPER PORTION OF THE REAR DOOR OPENED IN-FLIGHT AFTER STARTING DESCENT.  THE DOORS WERE POSITIVELY CLOSED PRIOR TO START OF FLIGHT.  INSPECTION FOUND THE NUT CHANNEL TO HAVE FALLEN OFF THE  DOOR FRAME ALOWING THE DOOR TO OPEN PART WAY.
